# SDR AALA20021437

- Difficulty date: October 8, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRACKED AFT SIDE OF FS 1451 FRAME AFT OF LONGERON 2R.  REMOVED AND REPLACED CRACKED SHEAR TIE AT 2R AND 1451 PER SRM 53-01. (M)
